# SDR SWAA2025062083344

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N8884Q
- Make and model: Boeing 737-8
- Aircraft serial: 67966
- Aircraft time: 6,534 hours, 3,510 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LH FLASHLIGHTS WILL NOT TEST. <[01] RESEATED FLASHLIGHTS IN CRADLE AND SEALED PER AMM 25-64-00.
